# SDR ASAA2019042829215

- Difficulty date: April 28, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 38,814 hours, 11,569 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

REF T/C 78273000 ENGINE NR 1 SHOWS LONG TIME FAULT 77-20861. BOTTOM LEFT EGT SIGNAL OUT OF RANGE. DEFERRED PER T/C 78273000. GROUNDED - YES. NO FAULT STORED AT THIS TIME. CLEARS 'PLT'.
